# SDR C77A2019121700001

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 32,223 hours, 19,737 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR A FUEL IN ON AIRCRAFT 609CZ IN BNA, CRACKS WERE FOUND IN 5 OF THE HOLES IN THE SPAR 2 AROUND RIB 10 AFTER REMOVING THE PREVIOUSLY INSTALLED MODIFICATION DOUBLER.  TWO OF THE HOLES WERE REAMED UP TO THE FIRST AND SECOND OVERSIZE AS PERMITTED BY THE SB. THE THREE CENTRAL HOLES ALL WERE ORIGINALLY COLD-WORKED AS PART OF THE MODIFICATION, AND SO THEY COULD NOT BE REAMED TO THE OVERSIZE PER SB 170-57-0053 REV 02. EAMS REQUESTED AND RECEIVED ETD2019-170-162252-A, WHICH ALLOWS TWO OF THE THREE CENTRAL HOLES TO REMAIN AT THE FIRST OVERSIZE WITHOUT COLD-WORKING AGAIN. THE OTHER HOLE WILL HAVE A BUSHING INSTALLED PER SB 170-57-0053 REV 02. THIS EO IS BEING RELEASED TO PROVIDE INSTRUCTIONS FOR THE REPAIR. 
BECAUSE THIS REPAIR AFFECTS PSE AND THIS EO IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED. 
EO E17X-57AD-005 IS BEING ACCOMPLISHED BY WO 2805625
